# SDR R61A201302190168

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 15,166 hours, 12,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT NONE OF THE FLASHLIGHTS ARE CHARGING OR SHOWING RED LIGHTS.  CREW RESET POWER PER EMB AMM AND FAULTS CLEARED.
